# SDR UIEA2017121202394

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,418 hours, 18,780 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 1103722
- Condition: Faulted
- Location: Ram Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK OFF EICAS MESSAGE DURING CRUISE WHILE LEVELED OFF AT FL 40.0 PACK SWITCH DISPLAYED PACK OFF( FOUND R/H PACK RAM EXHAUST DOOR ACTUATOR FAULTY. REMOVED AND REPLACED ACTUATOR IAW AMM 21-53-04 OPS CHECK GOOD )
